Analytic Class Number Formulas in Function Fields.

David R. Hayes

Inventiones mathematicae (1981/82)

  • Volume: 65, page 49-70
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Hayes, David R.. "Analytic Class Number Formulas in Function Fields.." Inventiones mathematicae 65 (1981/82): 49-70. <http://eudml.org/doc/142839>.

@article{Hayes1981/82,
author = {Hayes, David R.},
journal = {Inventiones mathematicae},
keywords = {complex quadratic field; abelian closure; construction of units; global function field; Ramachandra invariant; complex analytic class number formula},
pages = {49-70},
title = {Analytic Class Number Formulas in Function Fields.},
url = {http://eudml.org/doc/142839},
volume = {65},
year = {1981/82},
}

TY - JOUR
AU - Hayes, David R.
TI - Analytic Class Number Formulas in Function Fields.
JO - Inventiones mathematicae
PY - 1981/82
VL - 65
SP - 49
EP - 70
KW - complex quadratic field; abelian closure; construction of units; global function field; Ramachandra invariant; complex analytic class number formula
UR - http://eudml.org/doc/142839
ER -

NotesEmbed ?

top

You must be logged in to post comments.